Diethyltoluamide-Containing Insect Repellent: Adverse Effects in Worldwide Use

Haim Reuveni, Pablo Yagupsky

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

During the summer of 1978, ten soldiers were seen because of an eruption in the antecubital fossae. All of them had used an insect repellent containing 50% diethyltoluamide a few hours before the eruption had appeared. The symptoms and clinical findings in these cases were those of a burning sensation, erythema, and blisters at the onset, followed in some cases by ulceration and scarring. Precautions in the use of this commonly used repellent should be advised.

Original languageEnglish
Pages (from-to)582-583
Number of pages2
JournalArchives of Dermatology
Volume118
Issue number8
DOIs
StatePublished - 1 Jan 1982

Fingerprint

Dive into the research topics of 'Diethyltoluamide-Containing Insect Repellent: Adverse Effects in Worldwide Use'. Together they form a unique fingerprint.

Cite this